# SDR DALA2017031402061

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, THE AIRCRAFT ROLLED HARD TO THE LEFT. 2.5 UNITS OF AILERON TRIM WERE REQUIRED FOR LEVEL FLIGHT.  MAINTENANCE FOUND THE FLAPS OUT OF RIG AT SETTING 11. THE FLAP BUSS CABLE ADJUSTMENT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
